Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 7, Number 3

All articles in this issue are freely accessible.

On the boundary value problems of linear ordinary differential equations of second order
Max Mason.
Trans. Amer. Math. Soc. 7 (1906), 337-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500753
The resolution of any collineation into perspective reflections
M. W. Haskell.
Trans. Amer. Math. Soc. 7 (1906), 361-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500754
Linear algebras in which division is always uniquely possible
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 7 (1906), 370-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500755
Correspondences and the theory of groups
Joseph Edmund Wright.
Trans. Amer. Math. Soc. 7 (1906), 391-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500756
The trajectories of dynamics
Edward Kasner.
Trans. Amer. Math. Soc. 7 (1906), 401-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500757
On the automorphic functions of the group $(0,3;l_{1},l_{2},l_{3})$
Richard Morris.
Trans. Amer. Math. Soc. 7 (1906), 425-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500758
Improper multiple integrals
R. G. D. Richardson.
Trans. Amer. Math. Soc. 7 (1906), 449-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500759